# SDR USAA2014031400002

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 61,131 hours, 8,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6A EMERGENCY LIGHT INOPERATIVE.  RESEATED PUSHED PIN AT SEAT CONNECTOR.  OPERATIONAL CHECK IS SATISFACTORY.
